# SDR 08FDEA01900

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA37771
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DC10 CARGO MODIFICATION TO ACF DURING INSPECTION FOUND ON THE CENTER LOWER CARGO DOOR LATERAL SKIN DAMAGE.  REPAIRED CENTER CARGO DOOR PAN ASSEMBLY FOR SRM 52-10-00 FIG 3 VOL 1.
